EconPapers    
Economics at your fingertips  
 

Asymptotic behavior of densities in diffusion dominated two-particle reactions

Maury Bramson and Joel L. Lebowitz

Physica A: Statistical Mechanics and its Applications, 1990, vol. 168, issue 1, 88-94

Abstract: We analyze the limiting behavior of the densities ρA(t) and ρB(t) for the diffusion controlled chemical reaction A + B → inert. We prove that for equal initial densities ρA(0)=ρB(0) there is a change in behavior from d ⩽4, where ρA(t)=ρB(t)∼Ctd4, to d⩾4, where ρA(t)=ρB(t)∼Ct as t→∞. For unequal initial densities ρA(t)(0)<ρB(0), ρA(t)∼e -Ct in d=1, ρA(t)∼e−Ct/log t in d=2, ρA(t)∼e−Ct in d⩾3. The term C depends on the initial densities and changes with d.

Date: 1990
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437190903605
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:168:y:1990:i:1:p:88-94

DOI: 10.1016/0378-4371(90)90360-5

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:168:y:1990:i:1:p:88-94